Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 60, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Aug 20, 2010, 11:37 PM CDT for 5 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2010, 11:37 PM CDT (04:37 UTC)
- Expired
- Aug 21, 2010, 4:24 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Clay County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 52 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
406 WGUS53 KEAX 210437 FFWEAX MOC033-047-095-107-177-211030- /O.NEW.KEAX.FF.W.0060.100821T0437Z-100821T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1137 PM CDT FRI AUG 20 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI... NORTHERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI... SOUTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI... SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI... SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 530 AM CDT * AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. TORRENTIAL RAINFALL HAS FALLEN ALONG THE MISSOURI RIVER FROM COURTNEY TO LEXINGTON TO WAVERLY SINCE MID AFTERNOON... WITH THREE TO FIVE INCHES OF RAIN ESTIMATED OVER THE PAST 8 HOURS. ANOTHER PROLONGED BAND OF TORRENTIAL RAINFALL IS EXPECTED TO CONTINUE THROUGH 1 AM...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR EXPECTED. THE HEAVIEST RAIN WILL FALL ACROSS NORTHERN LAFAYETTE COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BUCKNER...COURTNEY...HIGGINSVILLE...INDEPENDENCE...LEXINGTON... LIBERTY...RICHMOND...ALMA...CORDER...HARDIN...HENRIETTA...LEVASY... MISSOURI CITY...NORBORNE...ORRICK...SIBLEY...WAVERLY AND WELLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3906 9350 3906 9442 3927 9442 3934 9350 $$ BOOKBINDER
2 follow-up statements
620 WGUS73 KEAX 210742 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 242 AM CDT SAT AUG 21 2010 MOC033-047-095-107-177-211030- /O.CON.KEAX.FF.W.0060.000000T0000Z-100821T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JACKSON MO-LAFAYETTE MO-CLAY MO-RAY MO-CARROLL MO- 242 AM CDT SAT AUG 21 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CARROLL... SOUTHERN RAY...SOUTHEASTERN CLAY...NORTHERN LAFAYETTE AND NORTHEASTERN JACKSON COUNTIES UNTIL 530 AM CDT... AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT BETWEEN 2 AND 4 INCHES OF RAIN HAD FALLEN ACROSS MUCH OF THE WARNED AREA SINCE LAST EVENING. ALTHOUGH RAINFALL HAD MOVED SOUTH AND EAST OF THE AREA IN THE PAST SEVERAL HOURS...LOCALIZED FLOODING WILL STILL BE POSSIBLE UNTIL WATER COMPLETELY DRAINS INTO LARGER RIVERS AND STREAMS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BUCKNER...COURTNEY...HIGGINSVILLE...INDEPENDENCE...LEXINGTON... RICHMOND...ALMA...CORDER...HARDIN...HENRIETTA...LEVASY...MISSOURI CITY...NORBORNE...ORRICK...SIBLEY...WAVERLY AND WELLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3906 9350 3906 9442 3927 9442 3934 9350 $$ 21
907 WGUS73 KEAX 210924 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 424 AM CDT SAT AUG 21 2010 MOC033-047-095-107-177-210938- /O.CAN.KEAX.FF.W.0060.000000T0000Z-100821T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JACKSON MO-LAFAYETTE MO-CLAY MO-RAY MO-CARROLL MO- 424 AM CDT SAT AUG 21 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN CARROLL...SOUTHERN RAY...SOUTHEASTERN CLAY...NORTHERN LAFAYETTE AND NORTHEASTERN JACKSON COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3906 9350 3906 9442 3927 9442 3934 9350 $$ 21
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 6:25 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Aug 20, 6:25 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 625 PM CDT FRI AUG 20 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /412 PM CDT FRI AUG 20 2010/ INITIAL ROUND OF STORMS HAVE BEEN OCCURRING IN ADVANCE OF THE SURFACE FRONT AND UPPER SHORT WAVE LOCATED IN KANSAS. THIS INITIAL CONVECTION MAY HELP STABILIZE THE ATMOSPHERE SOME AHEAD OF THE FONT...BUT PROBLEM MAY BE THAT OUTFLOW FROM AFTERNOON STORMS MAY LEAVE A BOUNDARY ACROSS NORTHERN MISSOURI THAT MAY FOCUS STORMS ON AN EAST WEST BOUNDARY THIS EVENING THAT MAY CAUSE CONCERN FOR FLOODING ISSUES. NOT PLANNING A FLASH FLOOD WATCH AT THIS POINT...AS FLOODING PROBLEM MAY BE MORE LOCALIZED THAN WIDESPREAD AS GUIDANCE IS SHOWING MOST AREAS NEED 2 TO 3 INCHES OF RAINFALL WOULD BE NEEDED. BUT WILL NEED TO MONITOR CONDITIONS ACROSS NORTHERN MISSOURI THIS EVENING. ONCE THE SHORT WAVE MOVES PAST OVERNIGHT...THREAT OF RAIN WILL BE ENDING AND SURFACE HIGH BUILDS IN WITH SLIGHTLY DRIER AIR. WILL NEED TO WATCH FOR POTENTIAL OF FOG OVERNIGHT AS SKIES CLEAR...SO THIS MAY HAVE TO ADDED ON LATER UPDATES. NOT LOOKING FOR ANY SIGNIFICANT COOL DOWN AS SOURCE AREA FOR THIS AIR MASS WILL BE FROM THE PLAINS. UPPER RIDGING WILL BE BUILDING BACK IN FOR THE WEEKEND...WITH THE SURFACE RIDGE AXIS MOVING EAST OF THE FORECAST AREA BY SUNDAY LEADING TO WARMER CONDITIONS FOR SUNDAY AFTERNOON INTO MONDAY. FOR MONDAY NIGHT INTO TUESDAY...ANOTHER WEST COAST SHORT WAVE TROUGH WILL BE MOVING INTO THE NORTHERN PLAINS HELPING TO SQUEEZE UPPER RIDGING TO THE EAST ACROSS THE GREAT LAKES. THIS TROUGH WILL BE TRACKING FAIRLY FAR NORTH OF THE CWFA AND ALL MODELS ARE IN PRETTY CLOSE AGREEMENT THAT THE ASSOCIATED SURFACE FRONT THAT SHOULD BE ARRIVING BY TUESDAY SHOULD STRUGGLE TO PRODUCE PRECIPITATION IN THE REGION. THIS WILL BE DUE TO LACK OF BETTER LOW LEVEL MOISTURE FEED INTO THE FORECAST AREA AS BETTER MOISTURE RETURN WILL BE FOCUSED FURTHER WEST ACROSS KANSAS. SO SLIGHT CHANCE POPS CURRENTLY GOING IN FORECAST GRIDS STILL LOOK REASONABLE. MAY HAVE TO RAISE A FEW LOCATIONS ALONG THE KANSAS MISSOURI BORDER TO CHANCE CATEGORY AS EVENT BECOMES A LITTLE BETTER DEFINED. AFTER THE FRONT AND UPPER WAVE MOVES PAST TUESDAY NIGHT...A BROADER UPPER RIDGE IS EXPECTED TO DEVELOP OVER THE WESTERN HALF OF THE COUNTRY THROUGH THURSDAY. THE NEXT SHORT WAVE FROM THE NORTHWEST WILL LIKELY RIDE EVEN FURTHER NORTH OVER THIS RIDGE AS WE HEAD TOWARD THE WEEKEND...SO IT LOOKS LIKE AN EXTENDED PERIOD OF DRY WEATHER. PC && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORMS WILL BE POSSIBLE THIS EVENING UNTIL A FRONT AND UPPER LEVEL SHORT WAVE CAN MOVE THROUGH. SOME STORMS MAY STILL PRODUCE GUSTY WINDS AND HEAVY...VISIBILITY REDUCING...RAINFALL. WILL HAVE TO WATCH FOR FOG POTENTIAL OVERNIGHT. HAVE INTRODUCED MVFR FOG AT THE KANSAS CITY TAF SITES AND HAVE GONE DENSE FOG AT THE KSTJ SITE AS WINDS SHOULD BE LIGHTEST THERE WITH VERY WET GROUND AND CLEAR SKIES MOVING IN AFTER MIDNIGHT. MAY HAVE TO GO WITH DENSER FOG AT THE KANSAS CITY SITES AS WILL...BUT WANT TO WATCH THE PRECIPITATION AND SKY TRENDS AND SEE EVENING MODEL UPDATES BEFORE GOING WITH AN LIFR CATEGORY OF FOG. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 12:46 PM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1246 PM CDT FRI AUG 20 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1246 PM CDT FRI AUG 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS FROM THIS AFTERNOON THROUGH LATE THIS EVENING ACROSS PORTIONS OF NORTHEASTERN KANSAS THROUGH WEST CENTRAL MISSOURI AND INTO NORTHEAST AND CENTRAL MISSOURI. ONGOING THUNDERSTORM ACTIVITY IN NORTHEAST KANSAS IS EXPECTED TO GAIN STRENGTH THIS AFTERNOON AS IT MOVES INTO A MORE UNSTABLE AIRMASS ACROSS PORTIONS OF NORTHWESTERN AND NORTHERN MISSOURI. ADDITIONAL THUNDERSTORMS MAY DEVELOP ON THE SOUTHERN END OF THIS LINE AS IT TRACKS TO THE EAST. THE PRIMARY HAZARDS WITH ANY OF THESE STORMS WILL BE FROM DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THE THUNDERSTORMS MAY THEN GRADUALLY ORGANIZE INTO A LARGER SQUALL LINE OR COMPLEX DURING THE EVENING HOURS...WITH DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE ACROSS THE CENTRAL AND EASTERN PORTIONS OF MISSOURI. THUNDERSTORMS MAY TEMPORARILY STALL OVER SOME LOCATIONS OF CENTRAL AND NORTHEAST MISSOURI THIS EVENING...WITH THE POTENTIAL FOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. CDB
In the hours before
Special weather statement, Aug 20, 9:26 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT FRI AUG 20 2010
MOZ032-039-040-045-046-210315-
CHARITON MO-COOPER MO-HOWARD MO-PETTIS MO-SALINE MO-
926 PM CDT FRI AUG 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHARITON...EASTERN
SALINE...HOWARD...COOPER AND NORTHEASTERN PETTIS COUNTIES UNTIL 1015
PM CDT...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SLATER TO 11 MILES
NORTHWEST OF PILOT GROVE TO 9 MILES NORTH OF SMITHTON...AND MOVING
EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GLASGOW...BOONVILLE...FAYETTE...PILOT GROVE...NEW FRANKLIN...
BUNCETON...ARMSTRONG...ARROW ROCK...CLIFTON CITY...LAMINE...
FRANKLIN...PRAIRIE HOME AND WOOLDRIDGE.
LAT...LON 3901 9256 3897 9256 3892 9250 3891 9250
3868 9262 3868 9282 3873 9322 3902 9308
3939 9307 3926 9248 3919 9246
TIME...MOT...LOC 0226Z 279DEG 42KT 3924 9299 3900 9296
3880 9305
BOOKBINDERLocal storm report, Aug 20, 9:35 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST 5 SW OLATHE 38.84N 94.88W
08/20/2010 M52.00 MPH JOHNSON KS ASOS
MEASURED AT KIXD OLATHE NEW CENTURY AIRPORT.
0915 PM TSTM WND GST 3 SE OLATHE 38.86N 94.78W
08/20/2010 M56.00 MPH JOHNSON KS ASOS
MEASURED AT KOJC OLATHE EXECUTIVE AIRPORT.
&&
BOOKBINDERLocal storm report, Aug 20, 10:09 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1009 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HEAVY RAIN RICHMOND 39.28N 93.97W
08/20/2010 M3.50 INCH RAY MO TRAINED SPOTTER
&&
GAMISLocal storm report, Aug 20, 10:20 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1020 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HEAVY RAIN MOUNT LEONARD 39.12N 93.39W
08/20/2010 M3.63 INCH SALINE MO MESONET
&&
GAMISLocal storm report, Aug 20, 10:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN MOBERLY 39.42N 92.44W
08/20/2010 M5.30 INCH RANDOLPH MO TRAINED SPOTTER
&&
GAMISLocal storm report, Aug 20, 10:35 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1035 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN 2 SE LENEXA 38.94N 94.76W
08/20/2010 M4.06 INCH JOHNSON KS MESONET
STORM TOTAL RAIN SINCE 7 PM. MEASURED AT JOHNSON COUNTY
COMMUNITY COLLEGE ALERT GAGE. 1.97 INCHES SINCE 9 PM.
1025 PM HEAVY RAIN LENEXA 38.96N 94.79W
08/20/2010 M3.70 INCH JOHNSON KS MESONET
BY USGS ALERT GAGE AT WATERFORD.
1025 PM HEAVY RAIN OVERLAND PARK 38.91N 94.68W
08/20/2010 M3.43 INCH JOHNSON KS MESONET
MEASURED BY ALERT GAGE AT 103ST STREET AND INDIAN CREEK
&&
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:15 PM CDT | Special Weather Statement | EAX | Howard, Randolph | 45 min |
| Aug 20, 7:47 PM CDT | Special Weather Statement | EAX | Jackson | 43 min |
| Aug 20, 8:18 PM CDT | Special Weather Statement | EAX | Lafayette | 27 min |
| Aug 20, 8:56 PM CDT | Special Weather Statement | EAX | Saline | 34 min |
| Aug 20, 9:21 PM CDT | Areal Flood Advisory | EAX | Saline | 4 hr |
| Aug 20, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 15 min |
| Aug 20, 9:26 PM CDT | Special Weather Statement | EAX | Cooper, Howard | 49 min |
| Aug 20, 10:05 PM CDT | River Flood Warning | EAX | Ray | 12 hr |
| Aug 20, 10:05 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 68 hr |
| Aug 20, 10:05 PM CDT | River Flood Warning | EAX | Carroll | 41 hr |
| Aug 21, 12:24 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Johnson, Lafayette, Pettis, Saline | 6 hr |
| Aug 21, 12:51 AM CDT | Areal Flood Warning | EAX | Randolph | 11 hr |
| Aug 21, 12:58 AM CDT | River Flood Warning | EAX | Cooper | 28 hr |
| Aug 21, 5:54 AM CDT | River Flood Warning | EAX | Cooper, Saline | 63 hr |
| Aug 21, 3:34 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 19 hr |
| Aug 21, 3:34 PM CDT | River Flood Warning | EAX | Cooper, Howard | 30 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.